MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the balloon was not sufficiently inflated.Trouble shooting was attempted; the coaxial umbilical, electrical umbilical and catheter were all replaced without resolve.Additionally, the low-pressure regulator (lpr) did not read a value.The case was aborted while the patient was under general anesthesia.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Event summary: console 106a3/ n8032 was serviced by field service engineer.The reported issue does not indicate a console manufacturing related defect.The reported deflation issue was not able to be reproduced during the service visit.The console failed the inspection due to empty low pressure regulator gauge battery.The case was aborted under general anesthesia.In conclusion, the product issue reported (low pressure regulator gauge battery) is not likely to cause or contribute to a death or serious injury; however, the risk of the patient being under general anesthesia without full therapeutic effect is the adverse event being reported.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.If information is provided in the future, a supplemental report will be issued.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7768930
Report Number3002648230-2018-00546
Device Sequence Number2489265
Product Code LPB
UDI-Device Identifier00643169449596
UDI-Public00643169449596
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;